Nagoya Mathematical Journal

Self-linked curve singularities

Jürgen Herzog and Bernd Ulrich

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 120 (1990), 129-153.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118782202

Mathematical Reviews number (MathSciNet)
MR1086575

Zentralblatt MATH identifier
0708.14032

Subjects
Primary: 13C40: Linkage, complete intersections and determinantal ideals [See also 14M06, 14M10, 14M12]
Secondary: 13A30: Associated graded rings of ideals (Rees ring, form ring), analytic spread and related topics 14H20: Singularities, local rings [See also 13Hxx, 14B05] 14M06: Linkage [See also 13C40]

Citation

Herzog, Jürgen; Ulrich, Bernd. Self-linked curve singularities. Nagoya Math. J. 120 (1990), 129--153. https://projecteuclid.org/euclid.nmj/1118782202


Export citation

References

  • [1] R. Cowsik, Symbolic powers and number of defining equations, in Algebra and its applications (New Delhi, 1981), Lecture Notes in Pure and Appl. Math., Vol. 91, Dekker, New York, 1984, 13-14.
  • [2] R. Cowsik and Nori, On the fibres of blowing-up, J. Indian Math. Soc, 40 (1976), 217-222.
  • [3] S. Eliahou, Symbolic powers of monomial curves, preprint.
  • [4] R. Hartshorne, Complete intersections and connectedness, Amer. J. Math., 84 (1962), 497-508.
  • [5] J. Herzog, Generators and relations of abelian semigroups and semigroups rings, Manuscripta Math., 3 (1970), 153-193.
  • [6] J. Herzog, Certain complexes associated to a sequence and a matrix, Manuscripta
  • [7] J. Herzog, Ein Cohen-Macaulay-Kriterium mit Anwendungen auf den Konormalen- modul und den Differentialmodul, Math. Z., 163 (1978), 149-162.
  • [8] J. Herzog, A. Simis, and W. Vasconcelos, Koszul homology and blowing-up rings, in ”Commutative algebra, Proc. Trento Conf., eds. S. Greco and G. Valla, Lecture Notes in Pure and Appl. Math., Vol. 84, Dekker, New York, 1983, 79-169.
  • [9] C. Huneke, On the finite generation of symbolic blow-ups, Math. Z., 179 (1982), 465-472.
  • [10] C. Huneke, The primary components of and integral closures of ideals in 3-dimensional regular local rings, Math. Ann., 275 (1986), 617-635.
  • [11] C. Huneke, Hubert functions and symbolic powers, Michigan Math. J., 34 (1987), 293- 318.
  • [12] C. Huneke and B. Ulrich, The structure of linkage, Annals of Math., 126 (1987), 277-334.
  • [13] M. Morales, Noetherian symbolic blow-up and examples in any dimension, preprint.
  • [14] C. Peskine and L. Szpiro, Liaison des varietes algebriques, Invent. Math., 26 (1974), 271-302.
  • [15] A. P. Rao, On self-linked curves, Duke Math. J., 49 (1982), 251-273.
  • [16] P. Roberts, A prime ideal in a polynomial ring whose symbolic blow-up is not Noetherian, Proc. Amer. Math. Soc, 94 (1985), 589-592.
  • [17] L. Robbiano and G. Valla, Free resolutions for special tangent cones, in Com- mutative algebra, Proc. Trento Conf., eds. S. Greco and G. Valla, Lecture Notes in Pure and Appl. Math., Vol. 84, Dekker, New York, 1984, 253-274.
  • [18] P. Schenzel, Filtrations and Noetherian symbolic blow-up rings, to appear in Proc. Amer. Math. Soc.
  • [19] P. Schenzel, Examples of Noetherian symbolic blow-up rings, Rev. Roumaine Math. Pures Appl., 33 (1988), 4, 375-383.
  • [20] L. Szpiro, Equations defining space curves, Tata Institute of Fundamental Re- search, Bombay, Springer, Berlin, New York, 1979.
  • [21] G. Valla, On determinantal ideals which are set-theoretic complete intersections, Comp. Math., 42 (1981), 3-11.
  • [22] G. Valla, On set-theoretic complete intersections, in Complete Intersections, Acireale 1983, eds. S. Greco and R. Strano, Lecture Notes in Mathematics, Vol. 1092, Springer, Berlin, New York, 1984, 85-101.
  • [23] W. Vasconcelos, On linear complete intersections, J. Algebra, 111 (1987), 306-315.
  • [24] W. Vasconcelos, On the structure of certain ideal transforms, Math. Z., 198 (1988), 435-448.
  • [25] W. Vasconcelos, Symmetric algebras and factoriality, preprint. Jrgen Herzog Fachbereich Mathematik Unwersitt-Gesamthochschide-Essen Universitdtstrasse 3 UOQ Essen Germany Bernd Ulrich Department of Mathematics Michigan State University East Lansing, Michigan USA